Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 328, NWS Atlanta, GA

October 31, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 31, 2019, 1:07 PM EDT for 6 counties in Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2019, 1:07 PM EDT (17:07 UTC)
Expired
Oct 31, 2019, 1:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Fulton County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 1:18 PM EDTTSTM WND DMG2 Ne Starrs Mill, GAGDOT-EOC REPORTS POWER LINES DOWNED AND TREES DOWNED AT GA-85 AND PORTER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS52 KFFC 311707
SVRFFC
GAC063-077-113-121-151-255-311730-
/O.NEW.KFFC.SV.W.0328.191031T1707Z-191031T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
107 PM EDT Thu Oct 31 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Western Henry County in north central Georgia...
  Eastern Coweta County in west central Georgia...
  South central Fulton County in north central Georgia...
  Clayton County in north central Georgia...

* Until 130 PM EDT.

* At 106 PM EDT, a severe thunderstorm was located over Sharpsburg,
  or 10 miles east of Newnan, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Newnan, Griffin, McDonough, Fayetteville, Jonesboro,
  Peachtree City, Stockbridge, Union City, Forest Park, Riverdale,
  College Park, Fairburn, Hampton, Tyrone, Morrow, Lovejoy,
  Hapeville, Locust Grove and Palmetto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3370 8435 3365 8435 3365 8425 3363 8424
      3363 8423 3364 8422 3330 8408 3330 8410
      3329 8409 3325 8412 3322 8450 3322 8469
      3323 8470 3322 8473 3347 8480
TIME...MOT...LOC 1706Z 239DEG 50KT 3336 8461 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
887 
WWUS52 KFFC 311719
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Thu Oct 31 2019

GAC063-077-113-121-151-255-311730-
/O.CON.KFFC.SV.W.0328.000000T0000Z-191031T1730Z/
Spalding GA-Fayette GA-Henry GA-Coweta GA-Fulton GA-Clayton GA-
119 PM EDT Thu Oct 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR SPALDING...FAYETTE...WESTERN HENRY...SOUTHEASTERN COWETA...SOUTH
CENTRAL FULTON AND CLAYTON COUNTIES...

At 119 PM EDT, a severe thunderstorm was located over Fayetteville,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Atlanta, Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Hapeville, Locust Grove,
Senoia and Lake City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3370 8435 3365 8435 3365 8425 3363 8424
      3363 8423 3364 8422 3330 8408 3330 8410
      3329 8409 3325 8412 3322 8450 3322 8461
      3342 8453 3355 8464
TIME...MOT...LOC 1719Z 239DEG 50KT 3345 8442 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 12:08 PM EDT, 59 minutes earlier.

Area forecast discussion, Oct 31, 12:08 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1208 PM EDT Thu Oct 31 2019

.UPDATE...

The strong cold front is making quick progress eastward through
north Georgia at this time. Convection is lining up along the
front with an area of showers continuing just behind the front.
There remains a window this afternoon for at least an isolated
severe risk with the activity along the leading edge of the front.
The greatest risk will be in north/northeast Georgia where 0-1
helicity of 200 m2/s2 overlaps with SBCAPE of 1000-1500 J/kg. The
primary risk will be strong wind gusts or a brief spin-up tornado.
The thunderstorm threat will come to a rapid end as the front
progresses eastward with gusty northwest winds ushering in much
colder temperatures from northwest to southeast through the late
afternoon.

RW

&&

.PREV DISCUSSION... /Issued 740 AM EDT Thu Oct 31 2019/

..Morning Area Forecast Discussion...

SHORT TERM /Today through Friday/...

A strong upper trough will move from the mid MS Valley through the
OH Valley by this evening. This will bring a cold front across north
and central GA today and early tonight. Enough shear and instability
associated with this front could give us isolated strong to severe
thunderstorms today and this evening. Models are in good agreement
that the front should be just past Atlanta to Athens around 18z and
then push into central GA. Rain and thunderstorms should be tapering
off in the northwest corner by early afternoon. Drier and colder air
will spread over the state later today and tonight. Temperatures
this afternoon should gradually fall and the highs for today should
be this morning for much of the north. Portions of central should
remain warm for most of the day ahead of the front. Tonight will be
the coldest night this fall with temperatures dropping into the 30s
for much of the forecast area. A Freeze Warning has been issued for
most of northwest GA for tonight. A Flood Watch continues for north
GA until this evening. Friday will be dry and much cooler across the
forecast area.

41

LONG TERM /Friday Night through Wednesday/...

Friday night into Saturday morning, surface high pressure will be
dominating the weather pattern with lows in the 30s and PWATS
around 0.25in. A second cold front, associated by another
stronger shortwave moving across the Midwest, is expected
Saturday afternoon. However, with dry air in place it will only
result in a wind shift with another stout, surface high pressure
moving across the southeastern CONUS Saturday night through
Monday morning. Highs will be consistent through the weekend and
in the mid 50s and 60s. Skies will be mostly clear with seasonal
winds generally out of the north.

By Monday, the region will transition back to an upper-level
southwesterly flow pattern ahead of a broader longwave trough over
the CONUS, returning Gulf moisture to the region and increasing
PWATS to near an inch by Tuesday with surface dewpoints also
rising back into the 50s. The surface high pressure will also
shift eastward, resulting in cold air damming against the
southern Appalachians with a wedge front moving southward into
the area. As moist, air overrides the wedge, overcast skies and
scatter rain showers may be possible throughout the day on
Tuesday, though there are discrepancies in the long term models
with how much moisture flux occurs over the forecast area.

Thiem

AVIATION...
12Z UPDATE...

Showers and isolated thunderstorms will redevelop over the taf sites
this morning. The highest risk for tsra will be in the 14-20z time
frame today area wide. MVFR to borderline IFR ceilings will remain
possible through this afternoon until rain ends. Mostly SKC after
06z. Winds will be mainly ssw 10 to 15 kts and gusty after 12z.
Winds will become NW and gusty after 18z today at 12-16kts with
gusts 25-28kts.

//ATL CONFIDENCE... 12Z UPDATE... Medium confidence on thunder
timing and ceilings. High confidence on other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  34  60  37 /  80  20   0   0
Atlanta         74  34  56  37 /  90  10   0   0
Blairsville     68  28  55  33 /  90  10   0   0
Cartersville    72  32  55  34 / 100  10   0   0
Columbus        75  36  61  39 /  80  10   0   0
Gainesville     71  34  58  37 /  90  10   0   0
Macon           79  36  62  39 /  80  20   0   0
Rome            70  32  55  34 / 100  10   0   0
Peachtree City  74  33  58  36 /  80  10   0   0
Vidalia         87  42  64  44 /  70  30   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Friday for
the following zones: Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether...
Murray...North Fulton...Paulding...Pickens...Polk...South
Fulton...Towns...Troup...Union...Walker...White...Whitfield.

Flood Watch until 8 PM EDT this evening for the following zones:
Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Cobb...Dade...Dawson...DeKalb...Douglas...Fannin...
Floyd...Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson...
Jackson...Lumpkin...Madison...Murray...North Fulton...Paulding...
Pickens...Polk...South Fulton...Towns...Union...Walker...White...
Whitfield.

&&

SHORT TERM...RW
LONG TERM....Baker
AVIATION...RW
Hazardous weather outlook, Oct 31, 12:35 PM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1235 PM EDT Thu Oct 31 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011645-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1235 PM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

There is a Marginal Risk of severe thunderstorms this afternoon
and early evening for much of North and Central Georgia with a
line of showers and thunderstorms expected ahead of a cold front.
The primary threat will be damaging wind gusts associated with
stronger storms, with an outside chance of a weak, brief tornado.

A Flood Watch also continues across most of northern Georgia with
additional rainfall totals of 1 to 3 inches expected and locally
higher amounts possible. This combined with saturated soils from
previous rainfall could lead to flooding in area creeks, streams
and rivers, as well as roadways and low- lying areas.

Tonight, a Freeze Warning is also in effect for most of northern and
portions of west-central Georgia as sub-freezing temperatures are
expected to filter into the forecast area following the cold
front.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected at this time. Rain chances will
return Monday night through Tuesday night but are not expected to
pose any hazardous conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Oct 31, 12:13 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 PM EDT Thu Oct 31 2019

GAZ042>044-052-053-066-067-078-311645-
Harris GA-Douglas GA-Coweta GA-Carroll GA-Troup GA-Heard GA-
Meriwether GA-South Fulton GA-
1213 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHWESTERN DOUGLAS...
COWETA...SOUTHERN CARROLL...TROUP...HEARD...WESTERN MERIWETHER AND
SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 1245 PM EDT...

At 1213 PM EDT...a line of strong thunderstorms was extending from
near Plant Wansley to Opelika...and moving northeast at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, LaGrange, Carrollton, Hamilton, Franklin, Fairburn, Palmetto,
West Point, Hogansville, Grantville, Pine Mountain, Luthersville,
Whitesburg, Ephesus, Centralhatchee, Moreland, Roopville, Lone Oak,
East Newnan and Corinth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3354 8522 3368 8457 3266 8485 3261 8508
      3263 8508 3264 8511 3266 8509 3269 8512
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519 3335 8528
TIME...MOT...LOC 1613Z 241DEG 38KT 3343 8507 3264 8535

WIND...40MPH
Special weather statement, Oct 31, 12:44 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1244 PM EDT Thu Oct 31 2019

GAZ033-042>045-052>056-066>069-078-079-311715-
Harris GA-Fayette GA-Coweta GA-Carroll GA-Troup GA-Heard GA-
Meriwether GA-Talbot GA-Pike GA-South Fulton GA-North Fulton GA-
Douglas GA-Clayton GA-Upson GA-DeKalb GA-Spalding GA-
1244 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...FAYETTE...COWETA...
SOUTHEASTERN CARROLL...EASTERN TROUP...SOUTHEASTERN HEARD...
MERIWETHER...NORTHWESTERN TALBOT...WESTERN PIKE...SOUTH FULTON...
NORTH FULTON...SOUTHWESTERN DOUGLAS...CLAYTON...NORTHWESTERN UPSON...
SOUTHWESTERN DEKALB AND WESTERN SPALDING COUNTIES UNTIL 115 PM EDT...

At 1244 PM EDT...a line of strong thunderstorms was along a line
extending from Arnco-Sargent to near Whitesville-Pine Lake...and
moving northeast at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Newnan, LaGrange, Fayetteville, Jonesboro, Hamilton,
Greenville, Peachtree City, East Point, Union City, Forest Park,
Riverdale, College Park, Fairburn, Tyrone, Morrow, Hapeville,
Palmetto, Manchester and Senoia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3359 8495 3373 8430 3271 8449 3261 8505
      3261 8508 3262 8509 3263 8508 3264 8510
      3264 8511 3266 8509 3269 8512 3270 8512
TIME...MOT...LOC 1644Z 238DEG 41KT 3343 8483 3276 8504

WIND...40MPH
Special weather statement, Oct 31, 12:49 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 PM EDT Thu Oct 31 2019

GAZ021-022-033-034-311715-
North Fulton GA-Cherokee GA-Forsyth GA-Gwinnett GA-
1249 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
CHEROKEE...WESTERN FORSYTH AND NORTHWESTERN GWINNETT COUNTIES UNTIL
115 PM EDT...

At 1249 PM EDT...a strong thunderstorm was over Roswell, or 12 miles
northeast of Marietta...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cumming, Sandy Springs, Roswell, Johns Creek, Alpharetta, Milton,
Duluth, Sugar Hill, Suwanee, Buford, Drew, Buford Dam-Lake Lanier
Parks, Brookwood and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3419 8406 3417 8406 3416 8404 3406 8398
      3396 8438 3399 8438 3401 8440 3402 8440
      3405 8442 3407 8442 3407 8443 3411 8445
      3429 8412
TIME...MOT...LOC 1649Z 241DEG 43KT 3405 8436

WIND...50MPH
Special weather statement, Oct 31, 12:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1256 PM EDT Thu Oct 31 2019

GAZ032>034-043>045-311730-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-Gwinnett GA-
South Fulton GA-
1256 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN DOUGLAS...
SOUTHEASTERN COBB...NORTHWESTERN DEKALB...SOUTHWESTERN GWINNETT AND
NORTHERN SOUTH FULTON COUNTIES UNTIL 130 PM EDT...

At 1256 PM EDT...a line of strong thunderstorms was along a line
extending from near Sandy Springs to near Sandtown...and moving east
at 35 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Smyrna, Dunwoody,
Duluth, Suwanee, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Stone Mountain, Avondale Estates, Berkeley Lake, Pine Lake, North
Decatur and North Atlanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3405 8401 3375 8416 3367 8466 3395 8446
TIME...MOT...LOC 1656Z 262DEG 29KT 3391 8441 3368 8461

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:48 PM EDTSpecial Weather StatementFFCBleckley27 min
Oct 30, 10:25 PM EDTSpecial Weather StatementFFCWilkinson35 min
Oct 31, 3:59 AM EDTFreeze WarningFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 29 more29 hr
Oct 31, 12:13 PM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Troup32 min
Oct 31, 12:44 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more31 min
Oct 31, 12:49 PM EDTSpecial Weather StatementFFCForsyth26 min
Oct 31, 12:56 PM EDTSpecial Weather StatementFFCDeKalb, Fulton34 min
Oct 31, 1:15 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Talbot30 min
Oct 31, 1:16 PM EDTSpecial Weather StatementFFCHall14 min
Oct 31, 1:30 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more30 min
Oct 31, 1:39 PM EDTSpecial Weather StatementFFCWhite21 min
Oct 31, 1:44 PM EDTSpecial Weather StatementFFCBanks, Jackson31 min
Oct 31, 1:44 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton31 min
Oct 31, 1:46 PM EDTSpecial Weather StatementFFCLamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more29 min
Oct 31, 1:59 PM EDTSpecial Weather StatementFFCButts, Henry, Newton31 min
Oct 31, 2:15 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more45 min
Oct 31, 2:17 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor13 min
Oct 31, 2:29 PM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more31 min
Oct 31, 2:31 PM EDTSpecial Weather StatementFFCMacon, Peach, Schley, Sumter, Webster29 min
Oct 31, 2:40 PM EDTSpecial Weather StatementFFCHancock35 min
Oct 31, 2:51 PM EDTSpecial Weather StatementFFCBibb24 min
Oct 31, 2:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more31 min
Oct 31, 3:01 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach, Sumter14 min
Oct 31, 3:15 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more30 min
Oct 31, 3:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Oct 31, 3:28 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes32 min
Oct 31, 3:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Oct 31, 3:48 PM EDTSpecial Weather StatementFFCGlascock12 min
Oct 31, 3:49 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson26 min
Oct 31, 4:00 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington45 min
Oct 31, 4:15 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more45 min
Oct 31, 4:16 PM EDTSpecial Weather StatementFFCWilkes14 min
Oct 31, 4:45 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington30 min
Oct 31, 5:00 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more45 min
Oct 31, 5:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.